CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Construction of solutions for the polyharmonic equation via local Pohozaev identities 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 58, 期号: 4, 页码: 33
Authors:  Guo, Yuxia;  Liu, Ting;  Nie, Jianjun
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Infinitely many solutions for quasilinear systems with critical exponent 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 43, 页码: 378-406
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Quasilinear system  Infinitely many solutions  Critical exponent  
Homoclinic solutions for an anomalous diffusion system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 466, 期号: 1, 页码: 860-879
Authors:  Ding, Yanheng;  Guo, Qi
Favorite  |  View/Download:3/0  |  Submit date:2019/12/13
Fractional diffusion system  Nonlinearity  Homoclinic solution  
UNIQUENESS IN INVERSE SCATTERING PROBLEMS WITH PHASELESS FAR-FIELD DATA AT A FIXED FREQUENCY. II 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 78, 期号: 6, 页码: 3024-3039
Authors:  Xu, Xiaoxu;  Zhang, Bo;  Zhang, Haiwen
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
uniqueness  inverse scattering  phaseless far-field pattern  Dirichlet boundary conditions  impedance boundary conditions  inhomogeneous medium  locally rough surfaces  
Infinitely many solutions for quasilinear systems with critical exponent 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 43, 页码: 378
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Existence of solutions for a Schrodinger system with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 8, 页码: 17
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Gaps of consecutive eigenvalues of Laplace operator and the existence of multiple solutions for superlinear elliptic problem 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 271, 期号: 2, 页码: 245-263
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
New homological linking theorem  The gaps of consecutive eigenvalues  The fourth nontrivial solution  Ambrosetti-Rabinowitz condition  
Existence of infinitely many periodic solutions for the radially symmetric wave equation with resonance 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 260, 期号: 7, 页码: 6017-6037
Authors:  Chen, Jianyi;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Nonlinear wave equation  Periodic solutions  Minimax principle  
Infinitely many small solutions for the Kirchhoff equation with local sublinear nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 435, 期号: 1, 页码: 955-967
Authors:  Li, Lin;  Zhong, Xin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Kirchhoff equation  Variational methods  Local sublinear nonlinearities  Symmetric mountain pass lemma  
Infinitely many sign-changing solutions for a Schr? dinger equation 期刊论文
Advances in Difference Equations, 2011, 卷号: 2011, 期号: 1
Authors:  Qian,Aixia
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schr? dinger equation  sign-changing critical point  (w*-PS) condition